# SDR ASOA201703171339

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED RBL9 FS 581.00-682.00. REMOVED SEAT TRACK, FABBED A NEW ONE FROM STOCK MATERIAL AND INSTALLED PER AMM 53-00-49-000-801 (803), 53-00-49-400-801 (803) AND EC/TC REO 670-53-00-343.
